急性前骨髄球性白血病の治療中に低K性周期性四肢麻痺を来した症例  [in Japanese] Hypokalemic periodic paralysis during treatment of acute promyelocytic leukemia  [in Japanese]

Access this Article

Author(s)

Abstract

A 40-year-old man was admitted with fever and purpura. He was diagnosed as having acute promyelocytic leukemia, and treated with all-<i>trans</i> retinoic acid. After achieving complete remission, he received consolidation therapy. During the chemotherapy, quadriplegia occurred three times. This was diagnosed as hypokalemic periodic paralysis because of the patient's low serum potassium level. Results of hormone and urine examinations showed no indication of secondary hypokalemia. However, the patient had a history of quadriplegia of unknown etiology at the age of 36. We speculated that in addition to the patient's predisposition to hypokalemic periodic paralysis, chemotherapy including prednisolone, and excessive ingestion of carbohydrate had induced his quadriplegia.

Journal

  • Rinsho Ketsueki

    Rinsho Ketsueki 41(5), 437-440, 2000-05-30

    The Japanese Society of Hematology

References:  4

Codes

  • NII Article ID (NAID)
    10008037785
  • NII NACSIS-CAT ID (NCID)
    AN00252940
  • Text Lang
    JPN
  • Article Type
    SHO
  • ISSN
    04851439
  • NDL Article ID
    6295622
  • NDL Source Classification
    ZS21(科学技術--医学--内科学)
  • NDL Call No.
    Z19-295
  • Data Source
    CJP  NDL  J-STAGE 
Page Top